# SDR VTZA97066

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 6575 - IAD-PHF - ABORTED TAKEOFF DUE TO RIGHT AMBER STALL CAP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED STALL VANE LIFT TRANSDUCER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
